×

zbMATH — the first resource for mathematics

The Stone space of the saturated Boolean algebras. (English) Zbl 0223.06002

MSC:
06E15 Stone spaces (Boolean spaces) and related structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Heinz Bachmann, Transfinite Zahlen, Zweite, neubearbeitete Auflage. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 1, Springer-Verlag, Berlin-New York, 1967 (German). · Zbl 0065.03506
[2] D. D. Booth, Some consistency questions in topology, Notices Amer. Math. Soc. 15 (1968), 641.
[3] W. W. Comfort and S. Negrepontis, Homeomorphs of three subspaces of \?\?\?, Math. Z. 107 (1968), 53 – 58. · Zbl 0169.54003
[4] Ph. Dwinger and F. M. Yaqub, Generalized free products of Boolean algebras with an amalgamated subalgebra, Nederl. Akad. Wetensch. Proc. Ser. A 66 = Indag. Math. 25 (1963), 225 – 231. · Zbl 0122.26102
[5] A. S. Esenin-Vol\(^{\prime}\)pin, On the existence of a universal bicompactum of arbitrary weight, Doklady Akad. Nauk SSSR (N.S.) 68 (1949), 649 – 652 (Russian).
[6] Zdeněk Frolík, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87 – 91. · Zbl 0166.18602
[7] N. J. Fine and L. Gillman, Extension of continuous functions in \?\?, Bull. Amer. Math. Soc. 66 (1960), 376 – 381. · Zbl 0161.42203
[8] Andrew M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482 – 489. · Zbl 0083.17401
[9] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[10] Kenneth Hoffman and Arlan Ramsay, Algebras of bounded sequences, Pacific J. Math. 15 (1965), 1239 – 1248. · Zbl 0138.38201
[11] Bjarni Jónsson, Universal relational systems, Math. Scand. 4 (1956), 193 – 208. · Zbl 0077.25302
[12] B. Jónsson, Homogeneous universal relational systems, Math. Scand. 8 (1960), 137 – 142. · Zbl 0173.00505
[13] H. Jerome Keisler, Universal homogeneous Boolean algebras, Michigan Math. J. 13 (1966), 129 – 132. · Zbl 0168.26602
[14] Michael Morley and Robert Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37 – 57. · Zbl 0112.00603
[15] Stelios Negrepontis, On a theorem by Hoffman and Ramsay, Pacific J. Math. 20 (1967), 281 – 282. · Zbl 0171.33701
[16] S. Negrepontis, Extension of continuous functions in \?\?, Nederl. Akad. Wetensch. Proc. Ser. A 71=Indag. Math. 30 (1968), 393 – 400. · Zbl 0169.54004
[17] I. I. Parovičenko, On a universal bicompactum of weight ℵ, Dokl. Akad. Nauk SSSR 150 (1963), 36 – 39.
[18] Mary Ellen Rudin, Types of ultrafilters, Topology Seminar (Wisconsin, 1965) Ann. of Math. Studies, No. 60, Princeton Univ. Press, Princeton, N.J., 1966, pp. 147 – 151. · Zbl 0158.20104
[19] Walter Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409 – 419. · Zbl 0073.39602
[20] Waclaw Sierpiński, Sur les espaces métriques universels, Fund. Math. 33 (1945), 123 – 136 (French). · Zbl 0061.40002
[21] Roman Sikorski, Boolean algebras, 2nd ed., Springer-Verlag, Berlin, 1964. · Zbl 0123.01303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.